| Catalog Number |
B12SRT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 9/24/2024 d4 batch # unk b3: unknown; captured as awareness date the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a hernia repair, the valve came off.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.The valve was broken outside of the patient, there was no product inside of the patient.
Additional Manufacturer Narrative
(b)(4).Date sent: 10/22/2024.D4: batch # a9eh7y.Investigation summary- the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b12srt device was received with the duckbill out of position and present.However, it is known from the history of the device that the condition of the duckbill out of position may lead to insufflation issue.No conclusion could be reached as to what might have caused the duckbill out of position.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.